My doctor insisted that I take 2 erythromycin in every 6hours. Just from day1 I am not feeling well, I experience severe stomach pains, watery diarrhea and i feel like vomiting but nothing comes out.
When taking erythroycin gastrointestinal disturbances, such as diarrhea, nausea, abdominal pain, and vomiting, are very common because erythromycin is a motilin agonist. Because of this, erythromycin tends not to be prescribed as a first-line drug. Have you tried a different drug before
- Erythromycin Information for Consumers
- Erythromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Erythromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2013 • 4 answers
Posted 15 Mar 2015 • 1 answer
Posted 17 Mar 2015 • 1 answer
Posted 11 Aug 2015 • 1 answer
Posted 9 Feb 2016 • 2 answers